# SDR QXEA2017011000817

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8533810109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 DAMAGED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00-00-01, SRM 51-42-05-02-01,AND DWG 85338201 REV "F".
